American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A84) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] J. M. Aldaz and J. Pérez Lázaro. Functions of bounded variation, the derivative of the one dimensional maximal function, and applications to inequalities. Trans. Amer. Math. Soc. 359 (2007) 2443-2461. MR 2276629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Robert Osserman. The isoperimetric inequality. Bull. Amer. Math. Soc. 84 (1978) 1182-1238. MR 0500557.
Abstract, references, and article information   
View Article: PDF

[3] Richard S. Ellis and Charles M. Newman. Necessary and sufficient conditions for the ${\rm GHS}$ inequality with applications to analysis and probability . Trans. Amer. Math. Soc. 237 (1978) 83-99. MR 0492131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. S. Bradley and W. N. Everitt. A singular integral inequality on a bounded interval . Proc. Amer. Math. Soc. 61 (1976) 29-35. MR 0425249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Myron M. Sussman. On uniqueness in Cauchy's problem for elliptic operators with characteristics of multiplicity greater than two. Bull. Amer. Math. Soc. 81 (1975) Part 1:625-628. MR 0367447.
Abstract, references, and article information   
View Article: PDF

[6] Daniel T. Shum. On a class of new inequalities . Trans. Amer. Math. Soc. 204 (1975) 299-341. MR 0357715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1